# SDR HYIA20141017084

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DELAMINATION WAS FOUND ON THE RT WING LE PANEL 611.  REMOVED DAMAGED AREAS, APPLIED REPAIR PLIES & CURED PER INSTRUCTION.  IAW EO ATR-57-25-2014.
